# SDR CALA2020032000620

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 56,986 hours, 24,519 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D2927004600400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE PRESSURE PANEL FRAME 35-36 HAS CRACKED/REJECTABLE HOLES IN PROFILE PANEL #3, 4, 5, 6, 7, 9, 10 HOLES IN BEAM #37, 49, 5 8, 61, 62, 63, 64, 67 - SUPPORT TASK: AD RELATED (AD 2018-06-04) - ON HAECO LCQ NR 9294218 GENERATED. ACCOMPLISH A PERMANENT REPAIR AT FR35-36 PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02635 ON OR BEFORE 05SEP2020. PLANNING TO CONTACT ENGINEERING AFTER 05AUG2020 BUT BEFORE 20AUG2020 FOR PERMANENT REPAIR. OK TO DIP INTERIM REPAIRS TO CRACKED HOLES AT RH FR35-36 PRESSURE PANEL REF ECRA 5331-02635. MUST ACCOMPLISH A PERMANENT REPAIR AT RH FR35-36 PRESSURE PANEL HOLES PER PART 3 OF ECRA 5331-02635 ON OR BEFORE 05SEP2020. PLANNING TO CONTACT ENGINEERING AFTER 05AUG2020 BUT BEFORE 20AUG2020, FOR PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPD
